# SDR AWXA9500691

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND L2 DOOR UPPER HINGE CUTOUT ON DOOR CRACKED AT LOWER CORNER.  INSTALLED REPAIR DOUBLER PER ER 3-52-11-08.  (M)
